en
Scientific article
English

An exactly solvable dissipative transport model

ContributorsBertin, Eric
Published inJournal of physics. A, mathematical and general, vol. 39, no. 7, p. 1539-1546
Publication date2006-02-17
First online date2006-02-01
Abstract

We introduce a class of one-dimensional lattice models in which a quantity, which may be thought of as an energy, is either transported from one site to a neighbouring one, or locally dissipated. Transport is controlled by a continuous bias parameter, q, which allows us to study symmetric as well as asymmetric cases. We derive sufficient conditions for the factorization of the N-body stationary distribution and give an explicit solution for the latter, before briefly discussing physically relevant situations.

eng
Citation (ISO format)
BERTIN, Eric. An exactly solvable dissipative transport model. In: Journal of physics. A, mathematical and general, 2006, vol. 39, n° 7, p. 1539–1546. doi: 10.1088/0305-4470/39/7/001
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0305-4470
9views
0downloads

Technical informations

Creation02/12/2024 10:39:28 AM
First validation02/12/2024 2:55:19 PM
Update time02/12/2024 2:55:19 PM
Status update02/12/2024 2:55:19 PM
Last indexation02/12/2024 2:55:20 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack